Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jamuser304

Minocycline Side Effect?

For the past 4 months, I have been using either minocycline or solodyn (another form of minocycline). A month and a half ago, I starting getting a tingling sensation in my upper cheek. It felt almost as if it was swollen, but it wasnt. I thought maybe it was the medication, so I stopped using it last week. The tingling feeling went away, and I only get a few moments of tingling now. Has anyone else experienced this?

Share this post


Link to post
Share on other sites
For the past 4 months, I have been using either minocycline or solodyn (another form of minocycline). A month and a half ago, I starting getting a tingling sensation in my upper cheek. It felt almost as if it was swollen, but it wasnt. I thought maybe it was the medication, so I stopped using it last week. The tingling feeling went away, and I only get a few moments of tingling now. Has anyone else experienced this?

I never experienced that symptom, I do have a recurring rash on my chest and i'm almost certain it's the mino. Other than that, I get an upset stomach sometimes but nothing I can't handle.

Speak to your derm if this symptom is persistent.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×